|RE : Rapidly Progresses to AIDS *Readers: please share your words of encouragement*
Oct 25, 2012
RE : Rapidly Progresses to AIDS *Readers: please share your words of encouragement*
I initially did not have to go on meds, yet after a follow up 3 months later my cd4 dropped to 327 and viral load almost doubled. Now, I can tell you that was scary news. Very. Tears followed! But I had a great doctor who explained to me, that with medication now, and adherence, looking after myself, food and fitness, rest and relaxation I would live a happy and healthy long life.
I have had a few complications with my meds, that have now subsided, and my cd4 is back up in the 600's and my Viral load is undetectable.
Is not easy, yet a good support of people around you, a good doctor, and friends help you stay strong. As Dr Young has said, your increase in cd4 and others will increase with adherence and good advice and help and support from you health care provider. This forum and website is invaluable, recourse, try and read as many times a week. Your learn bundles!
Adherence is some times the hard one. Get a pill box online from amazon or a online store, and set your alarm clocks ( I set 2 min before time, on the hour and 2 min after the hour = each 2 mins apart just to make sure I remember. ( day and night depending on what your doctor advises you ) i have learnt always to have in your back pack or case to have a spare day or two sets of meds, as you never know when a meeting will run over time, the bus or train timetable changes or you just end up out and about with friends and the time comes to take them! Spare set solves this!
| Response from Dr. Young
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Painful Red Spots After Licking Vagina Worried I Have HIV
- Painful Urination After Sucking Penis Worried I Have HIV
- Can Genital Warts Cause Death?
- Can You Donate Blood If You Have An Std?
- Is A Brownish Discoloration Vaginal Discharge Means You Have A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.